# SDR ASAA2019021428191

- Difficulty date: February 14, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,958 hours, 12,459 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL. EXTINGUISHED AFTER RESET. GROUNDED - YES. PERFORMED RIGHT PZTC BITE & FAULT REVIEW REF AMM 21-51-00. FOUND 1 HIT FOR RIGHT RAM AIR ACT IN PREV FLT. NO FAULTS IN BIT OR VERIFY. RESET FAULTS. VERIFIED PROPER RT RAM AIR DOOR OPERATION DURING VERIFY TEST/BITE. NO FAULTS. PERFORMED RT PACK/CABIN TEMP CONT AND IND OPS TEST REF AMM 21-61-00. OPS CKS GOOD. NO PACK LT NR 2 30 DAY HISTORY. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
